Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


legal problems due to angry black out with Atripla
Sep 14, 2011

Our children have been taken away by the state due to an angry, violent blackout my husband had a few weeks ago. I tried to tell CPS that I thought that it was the Atripla and alcohol (a few drinks within 8 hours of his meds) together that made him blackout and be angry but they don't believe me. He remembers nothing of what happened and is so sick over hurting me. The state thinks that it is just an abuse cycle at work and that is why he is so sorry. How is it a cycle when it has never happened before? Are there any publications with either case studies or research done on anger and atripla? Possibly an expert in this somewhere that I could call upon? I need to get my kids back. My husband bruised me in several places and tried to choke me but it wasn't my husband. He did nothing to hurt the kids. His doctor has changed his meds to the new combo pill without sustiva and we are hopeful this fixes it but we need some expert testimony or documentation so that we can show this was not something he could control and we are appropriately approaching the situation medically so it doesn't happen again. My husband isn't an angry person. We have been together for 5 years and married for 4 years and he has never done anything like this. They took the kids on the grounds that I showed I wasn't willing to participate because I was trying to prove it was a medical problem and because my older children were scared. Of course they were scared! They have never seen him do anything like this and he hurt their mother. Please any help would be greatly appreciated.

Response from Dr. Henry

I have not seen any publication that zeroes in on anger or severe detrimental mental health changes observed in the setting of use of efavirenz? If any reader is aware of any publications please post. KH



Previous
Starting meds - Lipodystrophy worries
Next
Chronic Hepatitis B and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement